# SDR RRXA002020

- Difficulty date: April 27, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Retainer
- Part number: D51B31003
- Condition: Inadequate
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ALL 4 AFT MOUNT BOLT RETAINERS ARE TOO SHORT AND DO NOT FIT OVER BOLT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED BOLTS IAW DC-8 SRM 51-3-0, MM 72-00-00 AND EO NR 00-055 WITH APPROVED 8110-3 DATED 4-11-00.
